# SDR 98ZZZX77

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VV
- Make and model: Doug DC-9-31
- Aircraft serial: 47067
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256862
- Condition: Malfunctioned
- Location: Cockpit
- Component: 10256352
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COULD NOT PRESSURIZE, FOUND LEAK AT CAPTAIN'S WINDOW.  RESEALED LEFT SLIDING WINDOW.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  REF:  OPERATOR CONTROL NR EISA97262.
